MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNIFINE PENTIPS PLUS; PEN NEEDLES

OWEN MUMFORD LIMITED UNIFINE PENTIPS PLUS; PEN NEEDLES
Model Number AN 3840
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Distress (2329); Discomfort (2330)
Date of Event 08/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: the medicines listed were: neurontin 300mg 3x daily, morphine 60mg 2x daily, xanax 1/2mg daily, zyrtec, aspirin 81mg, carvedilol 2mg 2x daily, lisinopril 10mg daily.
 
Event or Problem Description
Customer stated she has had multiple needles break off in her skin during injecting insulin with levemir flexpen, specifically two in the last week.She did not have the hubs for the needles that had broken, she does have some unused pen needles left.She was instructed to make an appointment with her doctor to discuss changing needle lengths, as well as to evaluate the needles that may be in her skin.Upon receipt of the medical questionnaire she informed us she has discussed the issue with her primary care physician on (b)(6) 2018 and that as of (b)(6) 2018, she or her primary care physician has not seen any visible signs of any problems.No further action was taken.
 
Additional Manufacturer Narrative
Complaint investigation report and outside laboratory report.

Brand Name
UNIFINE PENTIPS PLUS
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
MDR Report Key8388167
Report Number8021764-2018-00007
Device Sequence Number13899211
Product Code FMI
UDI-Device Identifier00761059840190
UDI-Public00761059840190
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/28/2023
Device Model NumberAN 3840
Device Lot Number18HA001.U572
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight107